# SDR DHL2005802010

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR DAMAGED BY STAIRS.  REMOVED DAMAGED AREA FROM BTM FWD LWR AREA OF DOOR STRUCTURE.  FABRICATED DOOR FRAME SEGMENT DOUBLER FROM 2024-T3, .070.  INSTALLED REPAIR USING EXSISTING RIVET SPACING AND SECOND ROW SPACING PER SRM.
